Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Linking and the shadowing property for piecewise monotone maps


Author: Liang Chen
Journal: Proc. Amer. Math. Soc. 113 (1991), 251-263
MSC: Primary 58F15; Secondary 26A18
DOI: https://doi.org/10.1090/S0002-9939-1991-1079695-2
MathSciNet review: 1079695
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A necessary and sufficient condition for a continuous uniformly piecewise linear map of a compact interval to have the Shadowing Property is that its turning point set be linked.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58F15, 26A18

Retrieve articles in all journals with MSC: 58F15, 26A18


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1991-1079695-2
Article copyright: © Copyright 1991 American Mathematical Society